# SDR UIEA2018052200915

- Difficulty date: May 19, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,398 hours, 11,402 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Center Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CENTER RIGHT FUEL PUMP INOPERATIVE.   RT CENTER PUMP OPS CHECKED GOOD IAW AMM 28-22-00,  ACCOMPLISHED FIM 28-22 FT 812, NO FAULTS NOTED.
